I think so many things, even diet in sensitive people, can contribute. For people with severe liver impairment, ammonia from diet--meats and other foods--can cause a form of dementia like brain fog that can get severe. Not being able to metabolize medicines because of liver and kidney problems can cause similar problems. Reactions to anti seizure, psych, and other "neuropathy" drugs can cause similar problems. Thyroid, estrogen, and other endocrine problems can cause brain fog. Then the disease can attack a bunch of stuff, like nerves.
Since prednisone can throw off the endocrine, and other meds like methotrexate may be hard on the liver and kidneys, I can see that point. But many of us have some endocrine or repro damage as part of our disease, and neurological damage and neuropathy. diabetes can make you foggy too.
I think eating well and as directed by your doctor is a good thing. I've been able to minimize some pretty bad dementia type symptoms from a drug by watching what I eat, but then I have a bad liver, so this typical. Also, certain foods make the medicine I'm on cause more symptoms.
Oh, and if you take certain drugs and hormones together, sometimes the drugs block the hormones. I'm going through that now.
If what you have is bad, I would talk to your pharmacist and also your doctors about
it. Alot of times when I'm bad, they test my markers and end up giving me a taper or something to help.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn